Bad for Sensitive Skin

Suddenly starting from the June-12 i am getting...

Suddenly starting from the June-12 i am getting lot of acne, it might be due to stress or lot of chocloates or hormonal change but i am not sure. However it is universal truth that it leads to depression. I started with some home remedies but it made my acne more worst. I was frustrated and went to dermotogist on 1st week of Sept. He gave me two oral meds and 1 cleanser and 1 Retin-A.


1st week: nothing happened, acne/scars same as it is, little bit of peeling but my oral medicine caused headache and stomache upset so i discontinued oral meds after 1st week.


2nd week: oh lord its getting worst as everybody said, more breakouts :-( more peeling everytime i used moisturizer it burns like anything plus its so red and itchy ;-( i feel like everyone is looking at my acne when i go office. I am skipping Retin-A at night and waiting for my skin to be normal , starting week3 i will continue taking other oral medicine as doctor suggested.

3rd Week: No good news, more burning skin and few...

3rd Week: No good news, more burning skin and few more breakouts. I used to use Retin-A daily now due to exterme dryness and redness i am using after 2 days. Doxycycline caused me lot of upset stomach so my doctor changed it amoxycycline. Not sure when i will get rid of it ;-(

4th Week: Due to the redness and burning of my...

4th Week: Due to the redness and burning of my facial skin i stop using topical for 4 nights and guess what redness reduced (my face looks little bit better) but i am having breakouts again. I would say little bit of fadness in scars but there are 5 more breakouts. :-(

5th Week: I am back with Doxycycline again ...

5th Week: I am back with Doxycycline again .Overall No improvements at all , this is so frustrating!!! My skin is extremly dry, itchy, irritated. While driving back from office to home. i got direct sunlight on my face and neck and guess what? i got sun burn as well. Not sure how worst it can be. I am seriously thinking to give up this medication and try something different. I have different skin tone all over, i have red dark scars, sun burns, itchiness and flakiness and still few breakouts. I literally dont want to see my face in mirror. If i would be confident that it will go away after a month or so I wouldnot be so sad But at this point of time i feel like this medication is not working for me!!!

As per my experince, I would not recommend this...

As per my experince, I would not recommend this cream for sensitive skin. Also if you have only one or two zits dont go for Retin-A, it will bring 100 more zits before it start working. Using this cream is one of my terrible decision that i made.

Feb14th-My Skin acne got somewhat better by using...

Feb14th-My Skin acne got somewhat better by using some herbal remedies that i have been using since last 3+ months but it didnt help much on acne scars. Now a days i am having atleast 2,3 active acne all the time and lot of scars from past acne. Not sure i should go for microdebrasion or something like that.
Was this review helpful? 2 others found this helpful